Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/43832
標題: (Informatica,11(2):001-008)A secure nonrepudiable threshold proxy signature scheme with known signers
作者: M. S. Hwang
I. C. Lin
E. J. L. Lu
關鍵字: cryptography;Lagrange interpolating polynomial;proxy signature;threshold proxy signature
出版社: Europe:Slovenian Society Informatika
Project: Informatica, Volume 11, Issue 2, Page(s) 1-8.
URI: http://hdl.handle.net/11455/43832
Appears in Collections:資訊管理學系

Files in This Item:
File Description SizeFormat Existing users please Login
download-1.html295 BHTMLThis file is only available in the university internal network    Request a copy
Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.